Congruent Numbers and Heegner Points

Ye Tian Academy of Mathematics and Systems Science

Number Theory mathscidoc:1705.24003

Cambridge J. of Math, 2, (1), 117-161, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-05-30 14:07:46 uploaded by yauawardadmin ] [ 58 downloads ] [ 0 comments ]
@inproceedings{ye2014congruent,
  title={Congruent Numbers and Heegner Points},
  author={Ye Tian},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170530140746204712762},
  booktitle={Cambridge J. of Math},
  volume={2},
  number={1},
  pages={117-161},
  year={2014},
}
Ye Tian. Congruent Numbers and Heegner Points. 2014. Vol. 2. In Cambridge J. of Math. pp.117-161. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170530140746204712762.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved